Logotipo do repositório

On the extended applications of Homogenous Balance Method

Carregando...
Imagem de Miniatura

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Elsevier B.V.
Elsevier

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

In this paper, we study the travelling wave reductions for certain (2 + 1)- and (3 + 1)-dimensional physically important nonlinear evolutionary equations by using the recently proposed Homogenous Balance Method (HBM). Through this analysis we explore certain new solutions for the equations we have studied. (C) 2001 Published by Elsevier B.V.

Descrição

Idioma

Inglês

Citação

Applied Mathematics and Computation. New York: Elsevier B.V., v. 123, n. 3, p. 381-388, 2001.

Financiadores

Publicações relacionadas

Unidades

Tipo de item:Unidade,
São Paulo, Instituto de Física Teórica - IFT
IFT
Campus: São Paulo

Departamentos

Cursos de graduação

Programas de pós-graduação